To relieve symptoms of colds and flu
Tradename: Codiclyptol
* Compound: Each hard gelatin capsule contains:
Paracetamol - 500 mg.
Pseudoephedrine hydrochloride - 30mg.
Folcodin - 5 mg.
* Auxiliary components:
starch 1500, sodium lauryl sulfate, sodium starch glycolate, magnesium stearate, yellow iron oxide, titanium dioxide, gelatin.
* Properties: Paracetamol has analgesic and antipyretic effects. Pseudoephedrine is a sympathomimetic agent that has both direct and indirect effects on adrenergic receptors, has a decongestant effect on the nasal mucosa. Polcodine is a cough suppressant with a slight analgesic effect.
* Indications: to relieve symptoms of colds and flu.
* Mode of application: for oral use, taken throughout the day, should not be used with other paracetamol-containing drugs, decongestants, or cough and cold medicines. Adults and children over 12 years: 2 capsules every 4 hours, up to a maximum of 4 doses within 24 hours if necessary, or a maximum of 3 doses within a 24 hour period if an overnight paracetamol containing preparation was taken at bedtime. Do not exceed the indicated dose.
* Contraindications: children under 12; hypersensitivity to any of the ingredients; severe hypertension or severe coronary artery disease, severe renal failure, irritability. Pregnancy and lactation.
* Precautionary measures. Use with caution in patients with mild to moderate renal insufficiency and in persons with impaired liver function, in patients with cardiovascular disease, arrhythmias, hypertension, hyperthyroidism, prostate enlargement, diabetes, glaucoma, or in patients with asthma or in those cases when cough is accompanied by excessive secretion. Polcodine may enhance the effect on the CNS of alcohol and other CNS depressants. Use with caution in patients taking beta-blockers and other antihypertensive agents. Patients with bronchial asthma should consult their doctor before using this drug. Do not use for more than 7 days without medical advice. If symptoms persist, see a doctor.
* Side effects: anaphylaxis, skin rash, Stevens-Johnson syndrome, bronchospasm in patients sensitive to aspirin and other NSAIDs; sputum retention; liver dysfunction; nightmares, dizziness, headache, tinnitus, irritability, tremors, tachycardia, palpitations, high blood pressure, vomiting, dry mouth, nausea, diarrhea, or constipation; epigastric pain, allergic dermatitis, sweating, difficulty urinating.
* Storage method: Store at a temperature not exceeding 30C in a dry place out of the reach of children
* Package:
carton box contains blisters of 10 capsules, paper instructions.
Discover an amazing range of products and shop effortlessly at Hurghada Shop.
Login Or Registerto submit your questions to seller
No none asked to seller yet
New Feature! Now offering international shipping for products not restricted by Egyptian law. Shipping costs are to be covered by the customer, and payment will be made in advance through PayPal or bank transfer. Special rates available for bulk orders.
- Please Note: Medications are prohibited from international shipping.
- International shipping costs approximately $25 for up to 2 kilograms.
- For deliveries within Egypt, we offer shipping at a nominal rate.
- Contact us via WhatsApp at +201503555598 for more details.
- Special Offer! Free shipping to all suburbs of Hurghada.
Bazaar Express: Online Marketplace for All Your Shopping Needs